MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141 CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant reported that she was just placing a midline and was not able to advance the catheter past the 6cm mark.She placed the guidewire back in the midline, felt some resistance, saw a bulge under the patient's skin and removed the line.Upon removal, she identified that the guidewire had punctured the catheter and the patient experienced a hematoma, which was addressed by holding pressure to the site.The complainant did not provide the lot number for the catheter and did not return the catheter or guidewire for investigation.Because the catheter was not returned for investigation, the cause of this issue could not be determined.
 
Event or Problem Description
The user pierced the catheter with the guidewire.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
elizabeth haines
749 middlesex turnpike
billerica, MA 01821
9785966862
MDR Report Key19776449
Report Number3015060232-2024-00015
Device Sequence Number8115724
Product Code FOZ
UDI-Device Identifier00850030354211
UDI-Public(01)00850030354211
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMID-141 CM
Device Catalogue Number80004104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown